# SDR DALA1014240995

- Difficulty date: June 21, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Condition: Corroded
- Location: L26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AFT CARGO LONGERON 26L AFT END FITTING CORRODED.  CORROSION OUT OF LIMITS R & R END FITTING PN 3914590-501 IAW SRM 51-10-4,51-30-5 & DWG 3914590.  (DLM88101574)
